# SDR FDEA202111122835

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE ( WING SIDE )   BARREL NUT SPOT FACE CORROSION. CORROSION AT RIGHT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) BARREL NUT SPOT FACE REWORKED  AS PER MD-11 CMM57-44-08 AND FOUND   EXCEED LIMIT BASED THE DIFFERENT BETWEEN DRAWING AND CMM MAXIMUM REWORK LIMIT   FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM57-44-08   AND EA#1-5750-T0365242 PART 1 STEP 2. TITLE: WINGS - FLIGHT SURFACES- EO-1-5750-7-5002   RIGHT HAND WING-OUTBOARD FLAP. INBOARD FORWARD HINGE(WING SIDE)-CORROSION   REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM N00504 ATTACHED   EA#1-5750-T0365242 PART 1 FOR DETAILS.
